# SDR EVGR2024012300001

- Difficulty date: January 17, 2024
- Submitted: January 23, 2024
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Aircraft: N365BT
- Make and model: Pilats PC6
- Aircraft serial: 729
- Aircraft time: 13,665 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Jettison Handle
- Part number: 6201140401
- Condition: Backed Out
- Location: Zone 800
- Part time: 13,665 hours
- Component: Pilot Door, Pilats
- Component part number: 6202023357
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD LANDED AND AS THE PILOTS BROUGHT THE POWER LEVER INTO BETA/REVERSE, THE LEFT SIDE PILOT DOOR FELL OFF. IT FELL FORWARD OVER THE MLG STRUT. THE DOOR HIT THE GROUND AND WAS THEN RUN OVER BY THE LEFT WHEEL. THE DOOR WAS THEN THROWN BACK UNDER THE FUSELAGE AND HIT THE BELLY. THE LOWER DOOR LOCK PIN PUNCTURED THE BELLY SKIN JUST INBOARD AND FORWARD OF THE CABIN STEP.  THE DOOR THEN FLIPPED OUTBOARD AND AWAY FROM THE AIRCRAFT. THE DOOR WAS BADLY DAMAGED. THE DOOR HANDLE WAS FOUND TO BE IN THE LOCKED POSITION WHEN THE DOOR WAS RECOVERED AND THE DOOR JETTISON HANDLE IN THE CABIN WAS STILL SAFETY WIRED WITH 0.020" BRASS SAFETY WIRE. UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE DOOR JETTISON HANDLE COULD MOVE ABOUT A ¼" EVEN THOUGH IT WAS SAFETY WIRED. WE THINK THAT THE DOOR DEPARTED THE AIRCRAFT UPON LANDING DUE TO THE DOOR JETTISON HANDLE BEING ABLE TO MOVE SLIGHTLY AND THE FORCES ON THE AIRCRAFT DURING LANDING. THE LANDING WAS RECORDED AS BEING 1.3 G’S BY THE EI MVP-50T (RECORDING 3 LINES PER SECOND). THE DOORS WERE CHECKED FOR VERTICAL PLAY PER THE PILATUS AMM SEC 52-10-00 AT THE LAST INSPECTION (WITHIN LIMITS). THE AMM ALSO CALLS FOR .5 MM BRASS LOCKWIRE TO SECURE THE JETTISON HANDLE WITH NO METHOD SPECIFIED.  WE FOUND THAT IF A SINGLE LOOP OF WIRE WAS USED THE LOCKWIRE WOULD UNRAVEL AS THE HANDLE WAS PULLED. BETWEEN INSPECTIONS THE JETTISON HANDLE CAN BECOME LOOSE. WE THINK 3 LOOPS OF BRASS LOCKWIRE ARE NEEDED TO BETTER SECURE THE HANDLE.
